Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 134, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 24, 2018, 3:22 AM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2018, 3:22 AM CDT (08:22 UTC)
- Expired
- Jun 24, 2018, 4:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Osage County, OK, Pawnee County, OK
The radar
The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 4:13 AM CDT | TSTM WND DMG | Hallett, OK | LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.8
The text
As transmitted.
643
WUUS54 KTSA 240822
SVRTSA
OKC113-117-240915-
/O.NEW.KTSA.SV.W.0134.180624T0822Z-180624T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
322 AM CDT SUN JUN 24 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Western Osage County in northeastern Oklahoma...
Pawnee County in northeastern Oklahoma...
* Until 415 AM CDT
* At 322 AM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Tonkawa to 4 miles southwest of
Red Rock to 5 miles west of Orlando to 4 miles southeast of Dover,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations in or near the path include...
Pawnee... Cleveland...
Fairfax... Shidler...
Jennings... Ralston...
Burbank... Hallett...
Blackburn... Terlton...
Maramec... Skedee...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3685 9675 3684 9649
3619 9643 3616 9646 3616 9682 3624 9682
3625 9692 3633 9693 3634 9703 3651 9703
3658 9689 3660 9692 3659 9705 3668 9706
TIME...MOT...LOC 0822Z 286DEG 35KT 3672 9727 3641 9724 3618 9747 3595
9784
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Lacy1 follow-up statement
014
WWUS54 KTSA 240842
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
342 AM CDT SUN JUN 24 2018
OKC113-117-240915-
/O.CON.KTSA.SV.W.0134.000000T0000Z-180624T0915Z/
Osage OK-Pawnee OK-
342 AM CDT SUN JUN 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR WESTERN OSAGE AND PAWNEE COUNTIES...
At 342 AM CDT, severe thunderstorms were located along a line
extending from 5 miles south of Ponca City to 4 miles north of
Morrison to 4 miles northwest of Stillwater to 5 miles north of
Guthrie, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations in or near the path include...
Pawnee... Cleveland...
Fairfax... Shidler...
Jennings... Ralston...
Burbank... Hallett...
Blackburn... Terlton...
Maramec... Skedee...
Sooner Lake... Southern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3685 9675 3684 9649
3619 9643 3616 9646 3616 9682 3624 9682
3625 9692 3633 9693 3634 9700 3651 9703
3658 9689 3660 9692 3659 9705 3665 9706
TIME...MOT...LOC 0842Z 268DEG 39KT 3663 9708 3635 9700 3617 9709 3595
9740
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 12:33 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 24, 12:33 AM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1233 AM CDT Sun Jun 24 2018 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Convection should be ongoing at TAF valid time for KRVS and KTUL. Initial activity will be scattered at best in warm advection pattern with increasing cap and lower instability as you get closer to KS border. Timing of thunder at KBVO more uncertain as a result. Outflow-driven MCS entering NW OK expected to turn more easterly with time and impact all terminals after sunrise with greatest impact expected at northern OK sites with MVFR cigs and strong winds. Low cloud deck expected to linger through the morning following convection with VFR CIGS gradually breaking up in the afternoon. && .PREV DISCUSSION... /Issued 926 PM CDT Sat Jun 23 2018/ DISCUSSION... Scattered thunderstorms finally developed this evening across portions of southern Oklahoma near the surface boundary that stretched from west central Oklahoma east-southeast into southeastern Oklahoma. Some of this activity, as well as additional development north of the boundary, may affect portions of mainly southeastern Oklahoma and northwestern Arkansas early tonight. These storms will have the potential for large hail and damaging wind gusts. Late tonight, organized thunderstorms moving into southwestern Kansas at this time have a reasonable chance of affecting portions of eastern Oklahoma. This scenario began to show up in CAM output late this afternoon and additional 00z runs are reflecting this now. If this plays out then these storms will continue to affect far eastern Oklahoma and northwestern Arkansas after sunrise Sunday. We've made adjustments to ongoing forecast through 15z Sunday to reflect these ideas. Updated forecasts already have been issued. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...69 AVIATION.....24
Hazardous weather outlook, Jun 23, 9:45 PM CDT, 5 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 945 PM CDT Sat Jun 23 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 945 PM CDT Sat Jun 23 2018 ...SEVERE THUNDERSTORM THREAT TONIGHT THROUGH EARLY SUNDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. HEAVY RAIN. RISK...Limited. AREA...South of I-40. ONSET...After 11 pm. DISCUSSION... Scattered thunderstorms developing along and north of a weak surface boundary that was located from west-central Oklahoma across southeastern Oklahoma late this evening may affect portions of eastern Oklahoma and northwest Arkansas early tonight. These storms will pose a threat of producing hail up to golfball size and damaging wind gusts to 65 mph. Organized thunderstorms over southwestern Kansas late this evening are expected to continue moving southeast tonight and affect portions of eastern Oklahoma after 3 am. Damaging wind gusts up to 70 mph would be the main threat with these storms. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential. MONDAY and TUESDAY...Thunderstorm Potential. WEDNESDAY through FRIDAY...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms are expected to organize over western Kansas and northwest Oklahoma Sunday afternoon and evening and will move eastward Sunday night. Some of this activity is expected to move through portions of northeastern Oklahoma and possibly northwestern Arkansas. Damaging wind gusts and locally heavy rainfall will be the main threats with these storms. A chance of thunderstorms will persist along any remnant outflow boundary and the cold front Monday through Tuesday, primarily across northeast Oklahoma and northwestern Arkansas. High pressure will gradually strengthen over the region by the middle of next week. The combination of the intensifying heat and humidity will bring forecast afternoon heat index values to potentially dangerous levels on Wednesday and Thursday, possibly extending through the end of the work week. weather.gov/tulsa contains additional information. 69
In the hours before
Special weather statement, Jun 24, 1:49 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Tulsa OK
149 AM CDT SUN JUN 24 2018
OKZ054-059-240715-
Osage OK-Pawnee OK-
149 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OSAGE AND WESTERN
PAWNEE COUNTIES UNTIL 215 AM CDT...
At 148 AM CDT, a strong thunderstorm was located near Sooner Lake,
moving northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Pawnee... Fairfax...
Ralston... Skedee...
Sooner Lake... Southwestern Kaw Lake...
LAT...LON 3670 9705 3670 9703 3668 9694 3671 9692
3658 9653 3624 9682 3625 9692 3633 9693
3634 9703 3651 9703 3651 9701 3653 9698
3655 9690 3658 9689 3660 9692 3658 9698
3659 9705 3660 9704 3668 9706
TIME...MOT...LOC 0648Z 204DEG 15KT 3645 9701Local storm report, Jun 24, 1:51 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM HAIL 3 SE CHOUTEAU 36.16N 95.30W
06/24/2018 E2.00 INCH MAYES OK PUBLIC
&&
BLHSpecial weather statement, Jun 24, 2:15 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
215 AM CDT SUN JUN 24 2018
OKZ049-065-066-070-071-073-075-240745-
Pittsburg OK-Muskogee OK-Latimer OK-Okmulgee OK-Okfuskee OK-
Pushmataha OK-McIntosh OK-
215 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUSHMATAHA...
MCINTOSH...WESTERN LATIMER...PITTSBURG...WEST CENTRAL MUSKOGEE...
SOUTHERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 245 AM
CDT...
At 214 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Henryetta to 4 miles southeast of
Kiowa. Movement was east at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Mcalester... Eufaula...
Henryetta... Hartshorne...
Krebs... Dewar...
Kiowa... Savanna...
Schulter... Crowder...
Alderson... Boynton...
Canadian... Indianola...
Grayson... Council Hill...
Hanna... Hoffman...
Stidham... Higgins...
This includes Interstate 40 in Oklahoma between mile markers 231 and
263.
LAT...LON 3459 9588 3468 9589 3468 9601 3508 9607
3512 9603 3512 9601 3515 9601 3515 9598
3529 9598 3529 9609 3550 9612 3567 9558
3459 9537
TIME...MOT...LOC 0714Z 258DEG 27KT 3547 9600 3467 9585Local storm report, Jun 24, 2:28 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT SUN JUN 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 AM HAIL CHOUTEAU 36.19N 95.34W
06/24/2018 M1.50 INCH MAYES OK BROADCAST MEDIA
RELAYED FROM A VIEWER IN CHOUTEAU
&&
LACYSpecial weather statement, Jun 24, 2:31 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
231 AM CDT SUN JUN 24 2018
OKZ060-061-067-240800-
Tulsa OK-Rogers OK-Wagoner OK-
231 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND NORTHEASTERN TULSA COUNTIES UNTIL 300 AM
CDT...
At 231 AM CDT, a strong thunderstorm was located near Tulsa, moving
northeast at 20 mph.
Dime size hail will be possible with this storm.
Locations in or near the path include...
Tulsa... Broken Arrow...
Owasso... Bixby...
Jenks... Skiatook...
Catoosa... Verdigris...
Turley... Tulsa International Airport...
This includes Interstate 44 between mile markers 217 and 243.
LAT...LON 3622 9561 3597 9584 3608 9605 3616 9602
3617 9600 3619 9600 3636 9593
TIME...MOT...LOC 0731Z 212DEG 17KT 3610 9591Special weather statement, Jun 24, 3:14 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 AM CDT SUN JUN 24 2018
OKZ070-071-073>075-240845-
Haskell OK-Pittsburg OK-Muskogee OK-Latimer OK-McIntosh OK-
314 AM CDT SUN JUN 24 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HASKELL...EASTERN
MCINTOSH...NORTHWESTERN LATIMER...NORTHEASTERN PITTSBURG AND CENTRAL
MUSKOGEE COUNTIES UNTIL 345 AM CDT...
At 313 AM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Council Hill to 2 miles east of
Blocker. Movement was east at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Muskogee... Eufaula...
Checotah... Warner...
Quinton... Porum...
Whitefield... Oktaha...
Kinta... Council Hill...
Rentiesville... Blocker...
Arrowhead State Park... Enterprise...
Lake Eufaula State Park... Keefeton...
Wainwright... Summit...
Featherston... Onapa...
This includes Interstate 40 in Oklahoma between mile markers 254 and
277.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3555 9572 3558 9571 3572 9536 3501 9516
3498 9557 3555 9575
TIME...MOT...LOC 0813Z 254DEG 12KT 3551 9566 3505 9552The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 10:36 PM CDT | Special Weather Statement | TSA | Okfuskee | 54 min |
| Jun 23, 11:05 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 55 min |
| Jun 23, 11:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 54 min |
| Jun 23, 11:58 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 62 min |
| Jun 24, 12:07 AM CDT | Special Weather Statement | TSA | Creek | 38 min |
| Jun 24, 12:22 AM CDT | Special Weather Statement | TSA | Tulsa | 68 min |
| Jun 24, 12:26 AM CDT | Special Weather Statement | TSA | Muskogee, Wagoner | 64 min |
| Jun 24, 12:44 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Jun 24, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Wagoner | 42 min |
| Jun 24, 1:39 AM CDT | Flash Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 1:49 AM CDT | Special Weather Statement | TSA | Pawnee | 26 min |
| Jun 24, 1:57 AM CDT | Severe Thunderstorm Warning | TSA | Mayes | 32 min |
| Jun 24, 2:15 AM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 30 min |
| Jun 24, 2:31 AM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Jun 24, 2:37 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jun 24, 2:46 AM CDT | Areal Flood Advisory | TSA | Tulsa | 3 hr |
| Jun 24, 3:08 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 52 min |
| Jun 24, 3:14 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 31 min |
| Jun 24, 3:27 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| Jun 24, 3:37 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 38 min |
| Jun 24, 3:49 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 41 min |
| Jun 24, 3:56 AM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Jun 24, 4:01 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 59 min |
| Jun 24, 4:05 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 40 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Osage, Pawnee, Rogers and 2 more | 58 min |
| Jun 24, 4:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Muskogee, Sequoyah | 43 min |
| Jun 24, 4:37 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 23 min |
| Jun 24, 4:49 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Jun 24, 5:00 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 45 min |
| Jun 24, 5:04 AM CDT | Areal Flood Advisory | TSA | Creek, Tulsa | 3 hr |
| Jun 24, 5:08 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 22 min |
| Jun 24, 5:12 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| Jun 24, 5:16 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 4 more | 44 min |
| Jun 24, 5:23 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 52 min |
| Jun 24, 5:27 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 48 min |
| Jun 24, 5:47 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg, Pushmataha | 43 min |
| Jun 24, 5:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 40 min |
| Jun 24, 6:03 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Pittsburg | 3 hr |
| Jun 24, 6:19 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 41 min |
| Jun 24, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 39 min |
| Jun 24, 6:49 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jun 24, 6:56 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 49 min |
| Jun 24, 1:20 PM CDT | Areal Flood Warning | TSA | Okfuskee | 12 hr |
| Jun 24, 3:32 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, McIntosh, Pittsburg | 28 min |
| Jun 24, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 41 min |
| Jun 24, 4:24 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 66 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | TSA | Sequoyah | 38 min |
| Jun 24, 5:08 PM CDT | Special Weather Statement | TSA | LeFlore | 37 min |
| Jun 24, 5:12 PM CDT | Special Weather Statement | TSA | Choctaw | 48 min |
| Jun 24, 5:14 PM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 3 hr |
| Jun 24, 5:24 PM CDT | Special Weather Statement | TSA | Choctaw | 51 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.